# SDR HEEA0012364

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL BOX CANNOT SELECT NUMBERS. PERFORMED PRELIMINARY INSPECTION.  FOUND NUMBERS NOT CHANGING WHEN SELECTOR KNOB IS TURNED, CLEANED WAFER SWITCHES.  REPAIRED.  ALSO FOUND PHOTOCELL V101 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
